Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Having dark brown discharge, sore breasts and dizzy. Had tubal ligation. Cause?

Dark brown discharge for period (never before has this happened and it is the first day), very sore breasts (normal but very sore not just annoying), and dizzy to the point I fell asleep at a car dealership I am wondering what does it mean. I am 40 and have had a tubal ligation for the past 12 years.
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Mar 2016

Tubal ligation has failure rate near about 0.4%. You can undergo one blood test for beta-hCG to exclude possible conception. It helps to clear doubt.

Other reasons are vaginal/ pelvic infection, hormonal imbalance, mental stress/ anxiety, old endometrial tissue/ blood clot etc.

You need to get examined once by your gynecologist if brown discharge continues for another 1-2 days. Take suggestive measures accordingly.

Maintain your genital hygiene properly. Good luck.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor